# SDR AALA201811059070

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 16,239 hours, 3,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Missing
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L3 DOOR EXTERIOR ESCAPE SLIDE WAS MISSING.  REPLACED THE SLIDE ASSEMBLY IAW WC 25-94-02, AND AMM 71-00-00.
